This is the top of the page.
Your item was added to your wishlist. Your item was already added to your wishlist.

Bells Ibuprofen Tablets 200mg X 16

View all Bell Sons & Co

Bell's Ibuprofen 200mg coated tablets for fast effective pain relief

More Product Information
 Check store availability
 

Product Information


Bell's Ibuprofen 200mg coated tablets for fast effective pain relief

Benefits

For the relief of rheumatic and muscular pain, backache, nerve pain, migraine, headache, dental pain, period pain, feverishness and relief of the symptoms of colds and flu.

Warnings or Restrictions

Do not exceed the stated dose. Do not take more than 6 tablets in any 24-hour period.
Not to be given to children under 12 years of age.
Do not take if you: have (or have had two or more episodes of) stomach ulcer, perforation or bleeding; are allergic to ibuprofen, any of the other ingredients of the product, aspirin or other related painkillers; are taking other NSAID painkillers or aspirin with a daily dose above 75mg.
Speak to your doctor or pharmacist before taking this product if you: have or have had asthma, diabetes, high cholesterol, high blood pressure, a stroke, heart, liver, kidney or bowel problems; are a smoker; are pregnant.
If symptoms persist or worsen, consult your doctor.

Product Specification

Each tablet contains 200mg Ibuprofen. Also contains lactose monohydrate and sucrose.

Size (16) Unit (EA) Height (7) Width (8.6) Depth (1.8)

Product code: 276850

Product Uses

Dosage: Adults, the elderly and children over 12 years old: Take one or two tablets with water, with or after food followed by one or two tablets every 4 hours if necessary, up to 3 times a day.

Link to top of current page.
Link to display social media share links
Please wait...